# SDR SWAA082405

- Difficulty date: May 4, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 67,594 hours, 57,822 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND NLG W/W FWD LEFT PRESSURE WEB CRACKED AT BS 246, WL 170.  REPAIRED WEB PER SWA EA.
